Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 616137, 7 pages
http://dx.doi.org/10.1155/2015/616137
Research Article

Secure Communication Based on a Hyperchaotic System with Disturbances

School of Electrical and Information Engineering, Xihua University, Chengdu 610096, China

Received 27 June 2014; Accepted 1 September 2014

Academic Editor: Jun Cheng

Copyright © 2015 Bo Wang and Xiucheng Dong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Fujisaka and T. Yamada, “Stability theory of synchronized motion in coupled-oscillator systems,” Progress of Theoretical Physics, vol. 69, no. 1, pp. 32–47, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  2. L. M. Pecora and T. L. Carroll, “Synchronization in chaotic systems,” Physical Review Letters, vol. 64, no. 8, pp. 821–824, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. A. C. Luo, “A theory for synchronization of dynamical systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 5, pp. 1901–1951, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. Q. Yang and F. L. Zhu, “Synchronization for chaotic systems and chaos-based secure communications via both reduced-order and step-by-step sliding mode observers,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 4, pp. 926–937, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. X. Wu, H. Wang, and H. Lu, “Modified generalized projective synchronization of a new fractional-order hyperchaotic system and its application to secure communication,” Nonlinear Analysis: Real World Applications, vol. 13, no. 3, pp. 1441–1450, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. F. Hassan, “Observer design for constrained nonlinear systems with application to secure communication,” Journal of the Franklin Institute, vol. 351, no. 2, pp. 1001–1026, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. N. Smaoui, A. Karouma, and M. Zribi, “Secure communications based on the synchronization of the hyperchaotic Chen and the unified chaotic systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 8, pp. 3279–3293, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Cheng, H. Zhu, S. Zhong, Y. Zeng, and X. Dong, “Finite-time H control for a class of Markovian jump systems with mode-dependent time-varying delays via new Lyapunov functionals,” ISA Transactions, vol. 52, no. 6, pp. 768–774, 2013. View at Publisher · View at Google Scholar · View at Scopus
  9. J. Cao, “Improved delay-dependent stability conditions for MIMO networked control systems with nonlinear perturbations,” The Scientific World Journal, vol. 2014, Article ID 196927, 4 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  10. J. Cheng, H. Zhu, Y. Ding, S. Zhong, and Q. Zhong, “Stochastic finite-time boundedness for Markovian jumping neural networks with time-varying delays,” Applied Mathematics and Computation, vol. 242, pp. 281–295, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. L.-L. Hao, J. Liu, and R. Wang, “Analysis of a fifth-order hyperchaotic circuit,” in Proceedings of the IEEE International Workshop on VLSI Design & Video Technology (IWVDVT '05), pp. 28–30, Suzhou, China, May 2005. View at Scopus
  12. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in Systems and Control Theory, SIAM, Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet